clean makes em tired

outlawtas

New member
I experienced almost the exact opposite. My heart rate was up and I had insomnia. How often are you spacing your doses? Are you taking anything else (supps, AAS)? How much are you takin? What's your diet like...more info!
 

richdimo

New member
I get the same thing. I get extrememly tired from it and i don't know why. Atleast your not the only one. I also get extreme shakes and i am pyramiding up from 20mcg to 140. This isn't the first time i am running clen, and also isn't the first time i am getting tired from it.
 

DocJ

New member
Everyone has varied sensitivities to stimulants. Having a "crash" as the stim wears off is fairly common so if you're asking if there's something wrong with you, then no, I strongly doubt it. I'd be more worried about outlawtas2's reaction with the prolonged tachycardia (increased heart rate).
 

ulter

Official Sponsor
Try using Thermorexin with it. You'll get the energy you need and added fat loss. Then you can use the Thermorexin at a higher dose in your off weeks.
 

Champ

New member
Are you guys using a clen/keto combo?? If so the ketofifin will definitely make you very tired.

Champ
 

outlawtas

New member
DocJ said:
Everyone has varied sensitivities to stimulants. Having a "crash" as the stim wears off is fairly common so if you're asking if there's something wrong with you, then no, I strongly doubt it. I'd be more worried about outlawtas2's reaction with the prolonged tachycardia (increased heart rate).

yeah, it was bad news. I ran it a long time ago under the supervision of a personal trainer, who happened to be a moron. I was only 18 and ran 200mcg/day...way too much for me. I thought I could trust him, he made clen seem like a multivitamin or something...I guess it's my fault for not researching it though. sometimes I thought I was going to have a heart attack, that's when I decided to drop it.
 

02gixxersix

New member
It makes me lethargic but you should never know when the end of its half life hits because by that time you should have taken another dose.
 
Top